RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1980, Volume 103, Pages 20–30 (Mi znsl3335)  

This article is cited in 3 scientific papers (total in 3 papers)

Bruhat decomposition for subgroups containing the group of diagonal matrices

N. A. Vavilov


Full text: PDF file (811 kB)

English version:
Journal of Soviet Mathematics, 1984, 24:4, 399–406

Bibliographic databases:

UDC: 519.46

Citation: N. A. Vavilov, “Bruhat decomposition for subgroups containing the group of diagonal matrices”, Modules and linear groups, Zap. Nauchn. Sem. LOMI, 103, "Nauka", Leningrad. Otdel., Leningrad, 1980, 20–30; J. Soviet Math., 24:4 (1984), 399–406

Citation in format AMSBIB
\Bibitem{Vav80}
\by N.~A.~Vavilov
\paper Bruhat decomposition for subgroups containing the group of diagonal matrices
\inbook Modules and linear groups
\serial Zap. Nauchn. Sem. LOMI
\yr 1980
\vol 103
\pages 20--30
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl3335}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=618491}
\zmath{https://zbmath.org/?q=an:0475.20031|0529.20029}
\transl
\jour J. Soviet Math.
\yr 1984
\vol 24
\issue 4
\pages 399--406
\crossref{https://doi.org/10.1007/BF01094367}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3335
  • http://mi.mathnet.ru/eng/znsl/v103/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. N. A. Vavilov, “Subgroups of $\operatorname{SL}_n$ over a semilocal ring”, J. Math. Sci. (N. Y.), 147:5 (2007), 6995–7004  mathnet  crossref  mathscinet  elib  elib
    2. N. Vavilov, “Geometry of 1-tori in $\mathrm{GL}(n,T)$”, St. Petersburg Math. J., 19:3 (2008), 407–429  mathnet  crossref  mathscinet  zmath  isi  elib
    3. N. Vavilov, “Weight elements of Chevalley groups”, St. Petersburg Math. J., 20:1 (2009), 23–57  mathnet  crossref  mathscinet  zmath  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:164
    Full text:72

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018